SciELO - Scientific Electronic Library Online

 
vol.31 número2Traqueobroncomegalia: a propósito de un caso clínico-radiológicoVisión histórica de la Sociedad Chilena de Enfermedades Respiratorias en sus 85 años índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Revista chilena de enfermedades respiratorias

versão On-line ISSN 0717-7348

Resumo

YEN LEE, PENNY et al. Hydrochlorothiazide-induced acute pulmonary edema: a rare adverse reaction. Rev. chil. enferm. respir. [online]. 2015, vol.31, n.2, pp.105-108. ISSN 0717-7348.  http://dx.doi.org/10.4067/S0717-73482015000200006.

In Chile, hydrochlorothiazide is frequently prescribed as first line antihypertensive therapy. Among it’s well known adverse reactions are: electrolytic disorders, hyperuricemia, dyslipidemia, agranulocytosis and azotemia. Acute pulmonary edema is a rare and potentially lethal adverse effect. Only 50 cases have been reported since 1968. In this article, we discuss a case of a 70 year old woman who, one hour after the ingestion of hydrochlorotiazide, presented acute and progressive dyspnea. Her clinical and radiologic findings are compatible with non-cardiogenic acute pulmonary edema.

Palavras-chave : Acute pulmonary edema; hidrochlorothiazide; drugs side effects; intensive care unit.

        · resumo em Espanhol     · texto em Espanhol     · Espanhol ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons